Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having sharp pain in lower back, vagina and abdomen. Looking for relief

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
i am having sharp pains in my lower back and in my vigina area, and my stomach has been hurting for about two weeks
Posted Thu, 21 Mar 2013 in Abdominal Pain
Answered by Dr. Rakhi Tayal 23 minutes later
Thanks for posting your query.
Pain in the lower back and abdomen and vagina in a young female could be due to -
1) Pelvic inflammatory disease - An ultrasound scan will help in diagnosis. You may have leukorrhoea. More likely if you have an IUD
2) dysuria and frequency
3) Tubo-ovarian pathologies - are usually visible on imaging studies unless it is a transient problem like torsion
4) Intestinal infections.
5) Renal calculi.
You might benefit by visiting the Emergency Room so that you can be evaluated with a panel of blood tests and a ultrasound of the abdomen and pelvis OR a CT scan to diagnose the underlying condition and initiate necessary interventions for proper treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor